# SDR CALA2025032703254

- Difficulty date: March 21, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 64,484 hours, 23,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 LEFT HAND WINDOW FRAME POST E-F REPAIR PER ECRA 5310-08540. PER ECRA 5310-08540 PART 1 STEP 3 - REF ELB 4244212 , AFTER THE ACCUMULATION OF 48,900 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 49,000 TOTAL AIRCRAFT FLIGHT CYCLES, PLANNING TO CONTACT ENGINEERING FOR THE LEFT HAND #3 WINDOW FRAME POST E-F INSPECTION REQUIREMENTS ON AIRCRAFT N37290 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08540. INFORMATION PURPOSE FOR MAJOR REPAIR REPORTING. TOMC APPROVED DIP CARRY.  REF DIP LP 4244212, PLACED ON DIP FOR PLANNING TO CONTACT ENGINEERING FOR THE LEFT HAND #3 WINDOW FRAME POST E-F INSPECTION REQUIREMENTS IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08540, AFTER THE ACCUMULATION OF 48,900 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 49,000 TOTAL AIRCRAFT FLIGHT CYCLES.
